# SDR UIEA2015050600263

- Difficulty date: May 6, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 73,258 hours, 14,470 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT TOP, FL 370 DUCT PRESS SUDLING DROP TO 7 PSI WHEN THROTTLES RETARTED TO IDLE.  CABIN ALTITUDE ROSE TO 9300 FT & STABILIZED.  WITHIN 5 - 10 SECONDS PRESSURIZATION OF CABIN BEGAN TO RETURN TO NORMAL, NO OTHER NON-NORMAL NOTED.  PERFORMED BITE TEST OF SYS, BITE TEST PASSED, NO FAULTS NOTED ON CMC IAW AMM 36-11-30.
